Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    34
  • comments
    11
  • views
    12070

Two Weeks Post-Accutane

espoirvertrauen

410 views

I apologize for the lack of entries recently, but not much has been going on! I finished my course of 60 mg/ day for 6 months about two weeks ago and haven't seen any big changes other than a rash that has developed all over my back and chest. The rash started about 3-4 weeks ago and consists of tiny red dots and also flesh-colored, rough, lumpy patches. If anyone else experienced this, I would love to hear what worked for you!

My skin has stayed clear since finishing aside from a few tiny pimples that come and go in a day and my side effects have become more tolerable. I still have very dry skin and eyes, but at least the bloody noses stopped and I can go a few hours between chapstick applications. I will definitely continue to update every few weeks and hope to have good news!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×